Hi, I'm a 39 year old male who has been on 30 mg Cymbalta for a little over 2 years. I have moved several times in these two years so it was hard to be followed by a doctor regularly. It's been the med that has helped me most with my anxiety so I have just kept taking it. Recently I cut down to one 30 mg pill every other day because of financial reasons but now I've been back on 30 mg for a week. Yet, since I got back on 30 mg. a day I've been feeling very unmotivated, my mental acuity has decreased and I feel my thinking is cloudy. Is this more likely overdose (after my body had gotten used to 30 mg every other day) or late withdrawal symptoms? I'm thinking of going back to 30 mg every other day and ultimately to stop. I'm a teacher and this is really affecting my performance in the classroom.
Speaking as a medical professional, PLEEEEEASE don't adjust your meds and treat yourself! ESP with drugs that affect your brain. I KNOW they are expensive, but you are only possibly hurting yourself. When you can't afford the medication TELL THE DOCTOR and allow them to find a different medication OR they can help you contact the drug company and get the med for you, IF you fit the requirements by that drug company.
Call the prescribing MD and tell her/him what you have been doing and allow the DOCTOR to help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.